# SDR AALA20111025TUL12

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,937 hours, 29,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLENDS ON TOP AND LUGS OF SEAT TRACK 1, STATIONS 1080 TO 1085.  REMOVED DAMAGED MATERIAL AND INSTALLED PLUG PER AARD 53-20-00-10.
